Advances in Applied Probability
- Adv. in Appl. Probab.
- Volume 47, Number 1 (2015), 83-105.
Error bounds for augmented truncations of discrete-time block-monotone Markov chains under geometric drift conditions
In this paper we study the augmented truncation of discrete-time block-monotone Markov chains under geometric drift conditions. We first present a bound for the total variation distance between the stationary distributions of an original Markov chain and its augmented truncation. We also obtain such error bounds for more general cases, where an original Markov chain itself is not necessarily block monotone but is blockwise dominated by a block-monotone Markov chain. Finally, we discuss the application of our results to GI/G/1-type Markov chains.
Adv. in Appl. Probab., Volume 47, Number 1 (2015), 83-105.
First available in Project Euclid: 31 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Augmented truncation block monotonicity blockwise dominance pathwise ordering geometric drift condition level-dependent QBD M/G/1-type Markov chain GI/M/1-type Markov chain GI/G/1-type Markov chain
Masuyama, Hiroyuki. Error bounds for augmented truncations of discrete-time block-monotone Markov chains under geometric drift conditions. Adv. in Appl. Probab. 47 (2015), no. 1, 83--105. doi:10.1239/aap/1427814582. https://projecteuclid.org/euclid.aap/1427814582